# SDR 96ZZZM10

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Part number: 85210181003
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR CABLE HAD BROKEN AT TERMINAL END DURING NORMAL SERVICE.  AFTER REMOVAL OF OLD TERMINAL END IT WAS NOTED THAT THE INNER BEARING WAS EXCESSSIVELY TIGHT AND WOULD NOT ALLOW ROTATION.  CABLE WAS REPLACED.  (M)
